www.uhasselt.be
DSpace

Document Server@UHasselt >

Browsing by Author BONCKAERT, Patrick

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 20 of 26
TitleTypeIssue Date
Asymptotic properties of the Dulac map near a hyperbolic saddle in dimension three
Annales de la Faculté des sciences de Toulouse, 6/10(4). p. 595-617
Journal Contribution2001
Central Manifolds, Normal Forms
Francoise, Jean-Pierre & Naber, Gregory L. & Tsun, T.S. (Ed.) Encyclopedia of mathematical physics, vol: 1,2,3,4,5, p. 467-472.
Book Section2006
Complete lift transformations for second order differential equations
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 196(2). p. 588-605
Journal Contribution1995
Conjugacy of vector fields respecting additional properties
Journal of dynamical and control systems, 3(3). p. 419-432
Journal Contribution1997
Equivalence of nearly resonant planar saddles and Ecalle-Roussarie compensators
Communications on applied nonlinear analysis, 9(1). p. 49-65
Journal Contribution2002
Foreword to the special issue on the occasion of the 60th birthday of Freddy Dumortier
BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN, 15(5)
Journal Contribution2008
Gevrey and analytic local models for families of vector fields
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 10(2-3). p. 377-400
Journal Contribution2008
Gevrey asymptotics of series in Mourtada-type compensators used for linearization of an analytic 1:-1 resonant saddle
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Journal Contribution2014
Gevrey normal forms of vector fields with one zero eigenvalue
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 344(1). p. 301-321
Journal Contribution2008
Invariant manifolds of dynamical systems close to a rotation: Transverse to the rotation axis
JOURNAL OF DIFFERENTIAL EQUATIONS, 214(1). p. 128-155
Journal Contribution2005
Invariant manifolds of maps close to a product of rotations: close to the rotation axis
JOURNAL OF DIFFERENTIAL EQUATIONS, 191(2). p. 490-517
Journal Contribution2003
Invariant manifolds of near-roations maps
Dumortier, Freddy & Broer, Henk & Mawhin, Jean & Vanderbauwhede, Andre & Verduyn Lunel, Sjoerd (Ed.) Equadiff 2003: International Conference on DIFFERENTIAL EQUATIONS. p. 865-870.
Proceedings Paper2005
Linearization of germs of hyperbolic vector fields
COMPTES RENDUS MATHEMATIQUE, 336(1). p. 19-22
Journal Contribution2003
Linearization of hyperbolic resonant germs
DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, 18(1). p. 69-88
Journal Contribution2003
Local Analytic Models For Families Of Hyperbolic Vector Fields
Qualitative Theory of Dynamical Systems, 6(1). p. 9-29
Journal Contribution2006
Local analytic reduction of families of diffeomorphisms
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 367(1). p. 317-328
Journal Contribution2010
Normal forms with exponentially small remainder and gevrey normalization for vector fields with a nilpotent linear part
ANNALES DE L INSTITUT FOURIER, 62 (6), p. 2211-2225
Journal Contribution2012
ON DYNAMICAL SYSTEMS CLOSE TO A PRODUCT OF m ROTATIONS
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 24(2). p. 349-366
Journal Contribution2009
ON THE CONTINUOUS DEPENDENCE OF THE SMOOTH CHANGE OF COORDINATES IN PARAMETRIZED NORMAL-FORM THEOREMS
JOURNAL OF DIFFERENTIAL EQUATIONS, 106(1). p. 107-120
Journal Contribution1993
On the flat remainder in normal forms of families of analytic planar saddles
COMPTES RENDUS MATHEMATIQUE, 346(9-10). p. 553-558
Journal Contribution2008
Showing results 1 to 20 of 26